# SDR 99ZZZX1693

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53204
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Condition: Debonded
- Location: M/R Hub
- Part time: 774 hours
- Component: 407010100111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB REMOVED FOR BEARING EXTRUDING.  BEARING COMPLETELY DEBONDED AT 2ND CONE FROM FLANGE.
